Raed O. Alhusayen,Simon Robert Knowles,Neil H. Shear
标识
DOI:10.1002/9781118590638.ch4
摘要
Adverse drug reactions are responsible for 6% of all hospital admissions. Drug reactions can present in a variety of ways, although cutaneous drug eruptions are one of the most common manifestations. This chapter reviews the common types of generalized cutaneous drug reactions – exanthematous eruptions, urticarial eruptions, lichenoid eruptions, acneiform eruptions, pustular eruptions, bullous eruptions, drug- induced vasculitis, and erythroderma – and provides an approach to diagnosing patients with suspected drug reactions. The first step in evaluating patients with a suspected drug eruption is to identify the morphology of the skin eruption. The presence of systemic symptoms point to a severe drug reaction or a nondrug-related cause. A thorough history and review of the literature are important in prioritizing the possible offending drugs.